# SDR 2005FA0001624

- Difficulty date: October 27, 2005
- Submitted: December 28, 2005
- Operation: General aviation
- Aircraft: N71RG
- Make and model: Beech 200BEECH
- Aircraft serial: BB443
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 13137825CL
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINK IN LANDING GEAR EXTENSION CHAIN WAS FOUND BROKEN AND IN THE BELLY OF THE AIRCRAFT.  THIS BRAKAGE PREVENTED THE EXTENSION OF THE NOSE GEAR.  (K)
